# SDR COZA20150702055

- Difficulty date: June 29, 2015
- Submitted: July 3, 2015
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 28,084 hours, 16,855 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Sticking
- Location: Nr 2 Audio Panel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 AUDIO PANEL SELECT, SWITCH STICKS WHEN NR 1 SELECTED.  REPLACED NR 2 AUDIO PANEL AND OPS CHECK NORMAL.
